# SDR DALA2024121811804

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 BROKEN EMERGENCY LIGHTS IN FWD CLOSET RH. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHTS IN FWD CLOSET RH AS PER ENCORE CMM 25-31-94-01. (0716117)
